# SDR K11A2023013000180

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 68,991 hours, 46,972 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT.   PERFORMED OPS CHECK OF MAIN CARGO DOOR IAW AEI CARGO CONVERSION B737 AMM 52-37-01, OPS CHECK GOOD, DOOR VERIFIED LOCK ON GROUND, NO DEFECTS NOTED.
